# SDR SWIA2021062859168

- Difficulty date: May 3, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL BETWEEN APPROX FS785.15- FS847.00 HAS MULTIPLE CORROSION SPOTS     (C-CHECK RO 6/22/2021)    FOUND DAMAGE RH SEAT TRACK BETWEEN APPROX FS785-FS847 TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-51-49-101-001-A02. REMOVED DAMAGED SEAT TRACK ON RH SIDE BETWEEN FS785-FS847 REF. CRJ-900 AMM, 53-00-49-000-801-A07 AND REPLACED WITH NEW REF. CRJ-900 AMM, 53-00-49-400-801-A07.
